Year 2018 / Volume 110 / Number 11
Submission and tracking of manuscripts
Instructions to authors

Submission and tracking

SED 2019

SED 2019

Spanish Week of Digestive Diseases 2019

More Information

REED Journal

REED Journal

Play video

Year 2018 / Volume 110 / Number 11

Research letter

Symptomatic exfoliative esophagitis induced by dabigatran

743-744

Marta Cuadros Martínez, Consuelo Froilán Torres, Nerea Gonzalo Bada,

Dabigatran is an oral anticoagulant prescribed as an alternative to warfarin which has been associated with exfoliative esophagitis and esophageal ulcer. We report a new case of dabigatran-induced exfoliative esophagitis where the mucosal injury improved after prescribing proton-pump inhibitors and ingesting medication with sufficient water.

Valoración del lector: Valora este artículo:
Share Button
Send by e-mail

New comment


Security code:
CAPTCHA code image
Speak the codeChange the code
 

Comments

No hay comentarios para este artículo.
Asociación Española de Ecografía Digestiva Sociedad Española de Endoscopia Digestiva Sociedad Española de Patología Digestiva
The Spanish Journal of Gastroenterology is the official organ of the Sociedad Española de Patología Digestiva, the Sociedad Española de Endoscopia Digestiva and the Asociación Española de Ecografía Digestiva
© 2019 The Spanish Journal of Gastroenterology